MathSciNet Relay Station
MathSciNet bibliographic data
MR95335 (20 #1838) 35.00 (49.00)
Werner, Helmut Das Problem von Douglas für Flächen konstanter mittlerer Krümmung. (German) Math. Ann. 133 1957 303–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement